American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517.
Abstract, references, and article information   
View Article: PDF

[2] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ross G. Pinsky. A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions. Trans. Amer. Math. Soc. 352 (2000) 2445-2477. MR 1709778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dimitry Ioffe and Ross Pinsky. Positive harmonic functions vanishing on the boundary for the Laplacian in unbounded horn-shaped domains . Trans. Amer. Math. Soc. 342 (1994) 773-791. MR 1211410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess. Martin and end compactifications for non-locally finite graphs . Trans. Amer. Math. Soc. 338 (1993) 679-693. MR 1102885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard F. Bass and Krzysztof Burdzy. The Martin boundary in non-Lipschitz domains . Trans. Amer. Math. Soc. 337 (1993) 361-378. MR 1100692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pei Hsu. On excursions of reflecting Brownian motion . Trans. Amer. Math. Soc. 296 (1986) 239-264. MR 837810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas S. Salisbury. A Martin boundary in the plane . Trans. Amer. Math. Soc. 293 (1986) 623-642. MR 816315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. B. Dynkin. Minimal excessive measures and functions . Trans. Amer. Math. Soc. 258 (1980) 217-244. MR 554330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin L. Silverstein. Application of the sector condition to the classification of sub-Markovian semigroups . Trans. Amer. Math. Soc. 244 (1978) 103-146. MR 506612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kai Yuen Woo. Minimal invariant functions of the space-time Wiener process . Trans. Amer. Math. Soc. 231 (1977) 191-200. MR 0494524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1